# SDR VNAA0503012

- Difficulty date: March 9, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N706PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10150
- Aircraft time: 1,729 hours, 1,455 cycles
- Engine: Ge CF348C1
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim System
- Condition: Malfunctioned
- Location: Horiz Stab
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

THE STAB TRIM CAUTION MESSAGE ILLUMINATED IN FLIGHT.  THE CREW OF FLIGHT 2239 FOLLOWED THE QRH, CONTINUED TO DESTINATION, AND MADE AN UNEVENTFUL LANDING.  MAINTENANCE RESET THE STAB TRIM SYSTEM IAW CRJ 700 SERVICE LETTER SL-27-028.  THE MESSAGE CLEARED AND THE STAB TRIM SYSTEM OPERATIONALLY CHECKED GOOD.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
